| Model Number |
35615 |
| Medical Device Problem Codes |
Defective Device (2588); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
08/22/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the radiopaque marker was left in the patient.The target lesion was located in the left kidney.A new nephostromy tube is being placed and a.038 accustick ii introducer system was selected for use.A.018 wire and amplatz guidewire was placed through the 0.38 lumen.During removal of the dilator from the patient, the radiopaque marker was retained in the skin.The radiopaque marker was attempted to retrieve percutaneously with hemostats, a dilator and a non-boston scientific balloon catheter, but it was unsuccessful.Eventually, a nephrostomy tube was then placed, and the radiopaque marker was left in the renal pelvis.The patient is doing fine.
Additional Manufacturer Narrative
Device evaluated by mfr.: the accustick device was returned with the dilator and the canula stuck inside the device.It was observed that the ro marker was out of its location due it was separated from the accustick device.Additionally, the accustick device was kinked and had the distal tip was damage.No other damages were observed.The device was inspected under microscope, and it was observed that the distal tip was damage, this damage is located next to the ro marker position.It's important to mention that evidence of correct ro marker colocation was observed at device distal end section.
Event or Problem Description